MAUDE Adverse Event Report: SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V. STRATAFIX; SH 2-0 MONODERM 20CM

SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V. STRATAFIX; SH 2-0 MONODERM 20CM
Model Number SXMD1B405
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor performed the repair of gastric perforation.When finishing sewing, the doctor was about to take out the suture, the problem of pulling off suture needle happened.So there was only the suture without the needle.The needle was not found in the posterior abdomen, and the imaging examination revealed obvious development, and finally found and removed.The surgery was completed.No additional information could be provided.
 
Additional Manufacturer Narrative
Additional lot reported: lot #: aahn145, p/n:sxmd1b40512, started date: (b)(6) 2021.First operation date: (b)(6) 2021.Udi code: (b)(4).To date, the end user could not confirm which lot was used in the procedure.No samples were returned for testing or review.No retained samples are available for testing/review.If samples become available at a later time the devices will be evaluated and the results will be included in a follow-up report.A review of the device history records for both finished good lot and the raw material components identified no quality issues during the incoming, manufacturing, in-process or final inspection processes.The bending, fracturing, breaking or needle detaching from the suture can occur when needles are gripped with a needle holder, forceps, surgical instrument on or near the swaged area or near the tip of the device, when excessive force is applied, when the device(s) are used in applications involving tortuous tissue or with a needle tip design that may not be appropriate for the specific tissue or procedure.Without reviewing the actual needle/suture, receiving magnified photos of the device, testing sterile devices from the same finished good lot or receiving details regarding the tools utilized to grasp the needle component, details of the robotic procedure performed (was a trocar used/correct size used) or the surgeon¿s technique a definitive root cause cannot be determined at this time.

Brand Name
STRATAFIX
Common Device Name
SH 2-0 MONODERM 20CM
Manufacturer (Section D)
SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V.
corredor tijuana rosarito 2000
24702 b, ejido francisco villa
tijuana 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 22235
MX   22235
Manufacturer Contact
luis jauregui giannangelo
247 station drive
suite ne1
westwood, MA 02090
MDR Report Key12847074
Report Number3010692967-2021-00050
Device Sequence Number14565920
Product Code GAM
UDI-Device Identifier20705031228068
UDI-Public(01)20705031228068(20)12(17)260331(10)AAHN135
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2021
Report Date (Section F) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model NumberSXMD1B405
Device Lot NumberAANH135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/31/2021
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer11/05/2021
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 11/05/2021
Initial Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age58
Patient SexFemale